MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bmj.282.6278.1744

Медицинская библиотека · British medical journal (Clinical research ed.) · 1981

Hepatic vascular lesions associated with dacarbazine treatment.

Greenstone M A, Dowd P M, Mikhailidis D P, Scheuer P J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Dacarbazine is widely used in the treatment of melanoma. Transient abnormalities of liver function tests are well-recognised side effects of the drug, but acute liver failure due to vascular occlusion in patients receiving single-agent chemotherapy with dacarbazine has been noted only rarely. Two cases are reported in which hepatic vascular lesions developed during treatment with dacarbazine and were confirmed at necropsy. Hepatic vascular occlusion due to treatment with dacarbazine may be less rare than was previously thought. Greater caution may be needed when dacarbazine is prescribed, particularly as an adjuvant agent in stage I and II disease.

Для цитирования: Greenstone M A, Dowd P M, Mikhailidis D P, Scheuer P J. Hepatic vascular lesions associated with dacarbazine treatment.. British medical journal (Clinical research ed.). 1981. DOI: 10.1136/bmj.282.6278.1744.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.